RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 594–599 (Mi de7136)  

Ordinary Differential Equations

Frequency criteria for the existence of periodic solutions for systems with integral constraints

A. V. Megretski

Leningrad State University

Full text: PDF file (898 kB)

English version:
Differential Equations, 1990, 26:4, 431–435

Bibliographic databases:
UDC: 517.925.42:517.935.4
Received: 13.02.1989

Citation: A. V. Megretski, “Frequency criteria for the existence of periodic solutions for systems with integral constraints”, Differ. Uravn., 26:4 (1990), 594–599; Differ. Equ., 26:4 (1990), 431–435

Citation in format AMSBIB
\Bibitem{Meg90}
\by A.~V.~Megretski
\paper Frequency criteria for the existence of periodic solutions for systems with integral constraints
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 594--599
\mathnet{http://mi.mathnet.ru/de7136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061440}
\zmath{https://zbmath.org/?q=an:0701.34057}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 431--435


Linking options:
  • http://mi.mathnet.ru/eng/de7136
  • http://mi.mathnet.ru/eng/de/v26/i4/p594

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019